# SDR HAIHEEA9906

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear Planetary
- Part number: 214040034101
- Condition: Mis Mfg
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  GEARS IMPROPERLY MACHINED.  TOLERANCES INCORRECT
